MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Model Number 320-15-03
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bacterial Infection (1735)
Date of Event 05/28/2022
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, approximately 2 years post op the initial left tsa, this female patient was revised due to infection.This was a suspected infection as both the glenoid baseplate and humeral stem had become loose.The patients glenoid had completely eroded so the surgeon decided to remove all implants and put a spacer in situ until the infection was cleared.Spacer was removed on (b)(6) 2022 and replaced by hemi prostheses.All implants were removed from patient.The reported event did not lead to a surgical delay/prolongation.Patient was last known to be in stable condition following the event.Devices will not be returning.
 
Additional Manufacturer Narrative
Pending evaluation: concomitant device(s): 320-15-05, 6409958-eq rev locking screw 321-20-00, 6433908-equinoxe reverse shoulder drill kit, 320-01-36, 6260919-36mm glenosphere 300-01-09, 6245603-equinoxe, humeral stem primary, press fit 9mm 320-20-00, 6519696-eq reverse torque defining screw kit 320-10-00, 6460789-equinoxe reverse tray adapter plate tray +0 320-36-00, 732286-36mm humeral liner +0 unconstrained.
 
Additional Manufacturer Narrative
Section h10: (h3) based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues.The cause of surgical revision for infection cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition.The most likely cause of device loosening was infection.

Brand Name
EQUINOXE
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key14781662
Report Number1038671-2022-00706
Device Sequence Number14715058
Product Code KWT
UDI-Device Identifier10885862186683
UDI-Public10885862186683
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K110708
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number320-15-03
Device Catalogue Number320-15-03
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/02/2022
Supplement Date Received by Manufacturer08/15/2022
Initial Report FDA Received Date06/22/2022
Supplement Report FDA Received Date09/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/21/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale